# SDR ZZDA2010636

- Difficulty date: December 4, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO FWD LWR SPLICE OF DEPRESSOR SEAL. FOUND CORROSION DAMAGE AT SPLICE, OUT OF LIMITS.  CORROSION LEVEL 2.  REMOVED AND REPLACED SPLICE AT AFT CARGO, FWD LWR DEPRESSOR SEAL POSITION AS PER B717 SRM 51-41-02 AND 51-40-08.
